# SDR SCNA20211028088

- Difficulty date: October 8, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34410
- Aircraft time: 46,602 hours, 26,660 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SHEAR WEB @STA. 986.5, LBL 44, WL 208. REMOVED DAMAGED SHEAR WEB @ STA 986.5 LBL 44 AND INSTALLED NEW WEB PER .B737 S.R.M 51-40-02-0G PARA 4.B, 7,D REV 73 AND DWG # 147A5700 REV. B
